# SDR YENA2024032800477

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 77,688 hours, 28,019 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: UNKNOWN
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2781, JFK-BZE (AIRCRAFT DIVERTED TO MCO). 'WHILE IN CRUISE, BLUE ELEC PUMP OVHT ECAM MASTER CAUTION; PLEASE REFER TO LOG PAGE 3943375-1 (PERFORMED  REMOVAL AND INSTALLATION OF THE ELECTRIC PUMP BLUE HYDRAULIC SYSTEM IAW AMM 29-12-51 OPS CHECK GOOD SYSTEM OK TO CONTINUE SERVICE NO FAULT PRESENT AT THIS TIME) FOR CORRECTIVE ACTION.'
